# SDR 2000UALA00419

- Difficulty date: July 12, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 10,433 hours, 1,647 cycles
- Engine: Pwa PW4090
- System (JASC): 2330 · Entertainment System
- Part: Video Unit
- Part number: 176422CY777
- Part serial: 296
- Condition: Overheated
- Location: Seat 17
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE EXPERIENCED SMOKE IN CABIN FROM ENTERTAINMENT SYSTEM UNDERSEAT ELECTRONIC UNIT AT SEAT 17AB.  AIRCRAFT RETURNED TO FIELD.  *S/D*  FILTER CAPACITORS IN THE POWER SUPPLY FAILED CAUSING OVERHEAT DAMAGE TO THE CIRCUIT BOARD.  THE VIDEO DISTRIBUTION BOX (VDB) WAS REPLACED WITH NO FURTHER PROBLEMS.
